# SDR BAGA202410210257

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N120BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 19000115
- Aircraft time: 41,680 hours, 21,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 340022
- Part serial: 002295
- Condition: Failed
- Location: Zone 200
- Part time: 7,432 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER UNIT FAIL. AFTER INTERIOR EMERGENCY LIGHT DOES NOT COME ON. R/R AFT INBOARD EMERGENCY LIGHT POWER UNIT.
